# SDR RE6Y2025040125001

- Difficulty date: March 17, 2025
- Submitted: April 1, 2025
- Operation: General aviation
- Filed by: Goodrich Aerospace Europe, repair station RE6Y013N
- Make and model: Airbus A320*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: 3271553
- Part serial: 5082B
- Condition: Mismanufactured
- Location: Zone 400
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INCOMING VISUAL INSPECTION OF AN ANTI-ICE VALVE, SHOPFLOOR NOTIFIED THE ABNORMAL USE OF WASHERS BETWEEN RIVETS AND BUTTERFLY VALVE'S BODY. THESE WASHERS ARE MUST NOT BE MOUNTED ON THE PART ACCORDING TO CMM INSTRUCTIONS (CMM 30-21-52).
